# SDR FDEA201405201085

- Difficulty date: May 20, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 71,654 hours, 17,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7123502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF FCD 1-5710-F0308148,  FOUND LARGE CRACK AT RT WING NR 1 SLAT AT INBD SLAT TRACK CUT OUT.   CUT OUT CRACK & REMOVED ALL DAMAGE IAW SRM  57-40-02.  PERFORMED HFEC INSPECTION IAW NTM 20-00-00 PART 6, NO DEFECTS NOTED.  PERFORMED RII INSPECTION FOR DAMAGE REMOVAL, FOUND TO BE IAW SRM 57-40-02 FIGURE 201.  INSTALLED NEW SKIN IAW SRM 51-31-01 AND EA 1-5730-T0308398 P1.
